# SDR SWIA201438620

- Difficulty date: July 7, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 35,965 hours, 49,820 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 9750W03707
- Part serial: 8312W0006
- Condition: Overheated
- Location: Master
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  RECEIVED TRIPLE CHIME WARNING FOR BATTERY OVERHEAT.  RAN QRC AND SHUT BATTERY OFF.  IT WAS NOT COOLING SO RETURNED TO FIELD.  REPLACED MAIN BATTERY IAW AMM.
